中科院数学与系统科学研究院

数学研究所

学术报告

偏微分方程研讨班

 

报告人: 王文栋 教授(大连理工大学)

 Partial regularity of solutions to the 3D chemotaxis-Navier-Stokes equations

  2022.08.01(星期一),14:30-16:30

 点:数学院南楼N208

  要:In this talk we investigate partial regularity of weak solutions of the three dimensional chemotaxis-Navier-Stokes equations, and obtain the 5/3-dimensional Hausdorff measure of the possible singular set is vanishing at the first blow-up time. The new ingredients are to establish certain type of local energy inequality and deal with the non-scaling invariant quantity of $n\ln n$. This is a joint work with Shuai Li and Xiaomeng Chen.

附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)